Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Generic Properties of Eigenfunctions

K. Uhlenbeck
American Journal of Mathematics
Vol. 98, No. 4 (Winter, 1976), pp. 1059-1078
DOI: 10.2307/2374041
Stable URL: http://www.jstor.org/stable/2374041
Page Count: 20
  • Read Online (Free)
  • Download ($24.00)
  • Subscribe ($19.50)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Generic Properties of Eigenfunctions
Preview not available

Page Thumbnails

  • Thumbnail: Page 
1059
    1059
  • Thumbnail: Page 
1060
    1060
  • Thumbnail: Page 
1061
    1061
  • Thumbnail: Page 
1062
    1062
  • Thumbnail: Page 
1063
    1063
  • Thumbnail: Page 
1064
    1064
  • Thumbnail: Page 
1065
    1065
  • Thumbnail: Page 
1066
    1066
  • Thumbnail: Page 
1067
    1067
  • Thumbnail: Page 
1068
    1068
  • Thumbnail: Page 
1069
    1069
  • Thumbnail: Page 
1070
    1070
  • Thumbnail: Page 
1071
    1071
  • Thumbnail: Page 
1072
    1072
  • Thumbnail: Page 
1073
    1073
  • Thumbnail: Page 
1074
    1074
  • Thumbnail: Page 
1075
    1075
  • Thumbnail: Page 
1076
    1076
  • Thumbnail: Page 
1077
    1077
  • Thumbnail: Page 
1078
    1078